# SDR IPXA2016080306630

- Difficulty date: July 20, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: AKC76211
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT EXTENDED TAILCONE IS DENTED AND CRACKED.  REPAIRED IAW EA 011-5350-01-A6370 REV I/R AND EO MD11-5350-61344-A.
